# SDR HEEA083809

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Make and model: Bell 407
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Arm
- Part number: 2314M2218
- Condition: Corroded
- Location: Windshield Wiper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSHIELD WIPER ARM HAS CORROSION.
